# SDR CA071029006

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205B
- Aircraft time: 15,300 hours
- Engine: Lyc T5317BLYC
- System (JASC): 3197 · Instrument System Wiring
- Part: Circuit Breaker
- Part number: MS2524475
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE AND ODOR IN CABIN. LANDED BACK AT PAD. (TC NR 20071029006)
